# SDR CALA2013102292247

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,048 hours, 12,602 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND C-1 ACMP RETURN LINE LEAKING IN RT WHEEL APPROXIMATELY 30 DPM.  INSTALLED TEMPERATURE HOSE ASSEMBLY FROM LINE KIT IAW GMM 1-0-13-003, OPERATIONS  & LEAKS CHECKED GOOD.
